PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Kronecker webs, Nijenhuis operators, and nonlinear PDEs

Volume 117 / 2019

Andriy Panasyuk Banach Center Publications 117 (2019), 177-210 MSC: 53-06, 53-02, 53A60, 37K10. DOI: 10.4064/bc117-6

Abstract

The aim of this paper is two-fold. First, a survey of the theory of Kronecker webs and their relations with bihamiltonian structures and PDEs is presented. Second, a partial solution to the problem of bisymplectic realization of a bihamiltonian structure is given. Both the goals are achieved by means of the notion of a partial Nijenhuis operator, which is studied in detail.

Authors

  • Andriy PanasyukFaculty of Mathematics and Computer Science
    University of Warmia and Mazury
    ul. Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image